# SDR HALA2010121600594

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 31,163 hours, 5,854 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SCATCHED UNDER AFT CARGO DOOR CUT-OUT EXACT CTR, 6 IN BELOW CUTOUT SILL.  DAMAGE AREA MEASURES 3 X .5, .005 DEEP.  BLENDED AREA AND TREATED/PRIMERED IAW SRM 53-00-01 AND HAL M105, FILE 590049.
